# SDR VNAA20250102005

- Difficulty date: November 28, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 19,446 hours, 17,425 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IN STA. FS= 333 TO FS=349 WAS FOUND OUT OF LIMITS PER CRJ900 SRM 53-21-03-101-006-A04 THEREFORE WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND PER CRJ-900 SRM 51-42-21-001-001-A01.
